# SDR CA980916033

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38075411
- Condition: Failed
- Location: Tail Section
- Component: Airesrch, 38075411
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE LAVATORY SMOKE DETECTOR SOUNDED, EMERGENCY DECLARED.  AIRCRAFT RETURNED AND OVERWEIGHT LANDING CARRIED OUT.  HEAVY LANDING CHECK CARRIED OUT, ALL OK.  REPLACED SMOKE DETECTOR.  GROUND RUN SERVICEABLE.  NEXT FLIGHT, SMOKE DETECTOR SOUNDED.  AUXILIARY POWER UNIT AT FAULT.  AIRCRAFT OPERATED UNDER MEL.  APU TO BE REPLACED.
